# SDR DALA2025041402905

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 99,301 hours, 26,163 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 AFTER ENG START ENTRY DOORS LT AND RT AFT DOOR EICAS MSG. CORRECTIVE ACTION: AFTER INSPECTING FOUND DOOR 4R PLUNGER JAMNUT LOOSE. ADJESTED PLUNGER AND RE-SECURED JAMNUT. REF B757AMM 52-71. (7542004)
